# SDR UPS00532785

- Difficulty date: June 3, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, CREW REPORTED T/E FLAP DISAGREE EICAS MSG ON APPROACH AND FLAPS DID NOT EXTEND WHEN COMMANDED.  FOUND NR 3 FLAP TRANS FLUID LOW AND NR 1 FLAP TRANS OVERLOAD IND POPPED.  AS-E ACCOMPLISHED.  REMOVED AND REPLACED NR 1 FLAP TRANS, OPS CK GOOD.
